# SDR SWAA2013070517949

- Difficulty date: May 30, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT DELAMINATED ON UPPER SURFACE AT INBD EDGE.  REPAIRED NR 5 SLAT IAW SRM.
